• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Prednisone taper - mega headaches and sore muscles

Hi all -

I’ve been tapering prednisone with no issues over the last two months until about a week ago. I was 3 days into 5mg and started getting headaches. I didn’t think much of it. Then, a few days ago, my taper went to no more prednisone. I started waking with headaches and have crankiness and sore muscles along with it.

I called my GI on Friday morning, but never heard back from the medical assistant I left the message with.

Tired of feeling bad, I started taking 5mg again to cover me for the weekend until I can call my doctor again on Monday.

Has anyone ever done this? Any advice?

Thanks!

Joey
 
Have you tried going down to 2.5 mg before weaning off completely? It can take the adrenals time to adjust when dropping so a slower drop might be a better idea.
 
I finally heard from my doctor and got a prescription for the 2.5mg. It made. Huge difference and I am feeling much better.
 
Top